# SDR 99ZZZX882

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1910H
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258318
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot
- Condition: Corroded
- Location: Pitot/Static Sys
- Part time: 844 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF RAYTHEON RIL MODIFICATION PITOT/STATIC DRAIN VALVES, RESERVOIR S8 WAS FOUND WITH CORROSION ON THE INSIDE OF THE RESERVOIR BODY.  RESERVOIR BODY WAS REPLACED.  THIS AIRCRAFT IS LESS THAN 2 YEARS OLD.
